# SDR 99ZZZX2872

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: SM20ACD200A21
- Condition: Failed
- Location: Dc System
- Part time: 377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY STAYS PULLED AT ALL TIMES.  REMOVED AND REPLACED.
